# SDR R61A201501100035

- Difficulty date: January 10, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 27,780 hours, 20,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17030709001
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RIB SUPPORT ANGLE AT LT WHEEL WELL FWD BULKHEAD HAS CRACK RADIATING FROM BOTH DIRECTIONS FROM OTBD FASTENER.  MAINTENANCE R & R RIB SUPPORT ANGLE AT LT WHEEL WELL  FWD BULKHEAD IAW SRM 51-43-03, PN 170-30709-001, SUPPORT.
